# SDR MASA2014030830981

- Difficulty date: March 8, 2014
- Submitted: March 8, 2014
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 22,193 hours, 18,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY EXIT SIGN HAS TWO LAMPS INOPERATIVE.
